# SDR 5APR577Y30

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N755HF
- Make and model: Pilats PC1247
- Aircraft serial: 755
- Aircraft time: 841 hours, 725 cycles
- Engine: Pwa PT6A67B
- Engine time: 841 hours, 725 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244755
- Condition: Cracked
- Location: Rt Mlg
- Part time: 841 hours, 725 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP THE RT BRAKE OTBD DISC WAS DISCOVERED CRACKED. R & R BRAKE ASSY IAW  MM.
